MathSciNet Relay Station
MathSciNet bibliographic data
MR625451 34A20 (58A17 58F18)
Okamoto, Kazuo On the $\tau $-function of the Painlevé equations. Phys. D 2 (1981), no. 3, 525–535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement